# SDR DL76L991825

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO L/E SLAT ASYMMETRY LIGHT AND INDICATOR   NEEDLES BETWEEN 0 AND 1.  CHECKED FSEU, NO FAULTS.  CYCLED FLAPS AND RAN FLAPS ELEC, NO PROBLEMS.
